Article citationsMore>>

Z. Feng and J. X. Velasco-Hernandez, “Competitive Exclusion in a Vector-Host Model for the Dengue Fever,” Journal of Mathematical Biology, Vol. 35, No. 5, 1997, pp. 523-544. doi:10.1007/s002850050064

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top